# SDR AALA20011914

- Difficulty date: October 1, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON VERTICAL AND HORIZONTAL LEGS OF DOOR BEAM FROM STATION 1155-1212, SEVERAL AREAS.  INSTALLED DOUBLER AND FASTENERS, TREATED AND PRIMED AREAS PER ESO 80559 DATED 9/28/01.  (M)
